# SDR SWAA2015082643219

- Difficulty date: July 10, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 42,789 hours, 29,000 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5910142
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT LOWER DOOR JAMB, CORRODED AT FASTENER ATTACH POINTS.  REPAIRED JAMB IAW SRM.
